I was prescribed Adderall after my recent diagnosis of adult ADD. I feel that this was something I have struggled as a child, but recently it has made daily life difficult, so I went to my doctor. She said I have ADD for sure, no question about it. I am on day two now of amphetamine 10 mg and the only thing I have noticed is that I am more relaxed. I still feel that I can't concentrate on things and I have been very tired both days (possibly from not enough sleep, but I'm always tired). The only side effect I have is a headache, which I read is normal and will pass. What am I suppose to feel to know it's working for me or is it too soon to judge? My doctor explained to me that if I feel worse, become moody, and anxious to call right away and stop the medicine because I may have underlying anxiety. So far I have not felt like that, same as I did before. I am 4'11 and 130lbs and typically low dose of medication works just well. I don't want to call my doctor too soon because I'm not giving it the chance. If anyone has anything else that I should know about Adderall and ADD, I'd appreciate that
Your Doctor started you on a very low dose which is normal. I am sure they will increase it after checking blood for "levels" and also by your progress or lack there of. When i was first prescribed it, i noticed nothing until i got to my dose now of 30mg 2xs a day. I know it works for me by being able to focus completely, and start and finish tasks that before would of overwhelmed me before. As for sleeplessness, its probably just due to the "newness" of the med. It should stop after a short time, like myself i sleep better now while taking the med then if i dont or before i was prescribed it. I for one am glad i found Adderall.
Nicholette; You should continue with this medication there is no one dose for everyone, And it well take some time to get the right dose if by next week you don't notice anything give the doctor a call, See if it can be increased prior to your next appt. and you are right that the headache is common side effect and well go away. Give it some time and you should notice things like you can and do focus more on things at hand and not get overwhelmed by everything going on or stuff you need to get done. Have a good day and give it a week and talk to your doctor remember to try and take the medication about the same time or times each day it helps to hold the blood level from day to day.
Ok same here I don't have that all I have Adderall substitute which in no I don't amphetamine salts would you do the same thing I believe. When I first started taking it I felt a real difference in two weeks I read 525 page book. I never read. This was awesome for me . No TV no electronic devices well I read it on my tablet. Oh well. Then I stop talking it after 17 days . Waited 9 days and don't feel any difference .now I have to tell my doctor the I need a stronger does , but it work well. Have ADD, ADHD, and dysgraphia . Fun,fun
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2014 • 2 answers
Updated 5 Dec 2014 • 1 answer
Updated 3 Jun 2015 • 1 answer
Updated 5 Jan 2016 • 5 answers
Updated 22 Jan 2018 • 3 answers